# SDR DXTA2014082205864

- Difficulty date: August 22, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 4,894 hours, 3,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

AFTER STARTING APU & TURNING ON BLEED AIR, WHITE SMOKE STARTED TO FILL THE COCKPIT & CABIN.  APU DID NOT SHUT ITSELF DOWN, NOR DID ANY VISUAL OR AURAL FIRE WARNINGS ILLUMINATE OR SOUND.  SHUTDOWN APU & CALLED AIRPORT FIRE DEPARTMENT.  THEY DID NOT FIND ANY INDICATION OF FIRE.  INSPECTED APU OIL LEVEL. APU OIL LEVEL CHECKED GOOD.  INSPECTED APU COMPARTMENT, NO EVIDENCE OF LEAKS FOUND.  RAN APU WITH BLEED AIR ON, NO EVIDENCE OF SMOKE OR ODOR IN COCKPIT OR CABIN.  PRESSURIZED ACFT WITH APU BLEED AIR.  PRESSURIZATION CHECKED GOOD.  PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING DISTRIBUTION SYS, NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD IAW AMM 21-20-05.
